# SDR ENHA2019FA0000154

- Difficulty date: May 16, 2019
- Submitted: May 19, 2019
- Operation: Air carrier
- Aircraft: N9728M
- Make and model: Cessna 207
- Aircraft serial: 20700721
- Aircraft time: 22,829 hours
- Engine: Cont IO520F
- Engine time: 1,642 hours
- Propeller: Mcauly D3A34C404
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

HEARD A POP ON TAKEOFF AND NOTICED STRONG ELECTRICAL SMELL AND SMOKE.
